# SDR ASAA2018091726131

- Difficulty date: August 24, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 147A5676U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STIFFENER RBL 16 BETWEEN FLOORBEAM 947.5 & 967.5 IS CORRODED AT FASTENER HOLE. GROUNDED - YES. REMOVED CORROSION ORIG. .075 REMAIN .066 LOSS OF .009. FOUND OUT OF LIMITS IAW SRM 53-705. REMOVED AND REPLACED STIFFENER IAW BAC DWG 147A5650.
